# SDR CA121108011

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 305A
- Engine: Lyc O540A4B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge
- Part number: 06501471
- Condition: Worn
- Location: Air Box
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CARBURATOR AIR BOX ASSY WAS INSTALLED UNDER THE STC SA1201SW. IT IS SUSPECTED THAT WHILE THE ENGINE IS RUNNING ON THE GROUND, THE ALTERNATE DOOR IS CONSTANTLY FLUCTUATING DUE TO THE LACK OF POSITIVE AIR PRESSURE. SINCE IT IS NOT POSSIBLE TO STOP HOT AIR FROM ENTERING INTO THE ENGINE, THIS RESULTS IN PREMATURE FAILURE OF THE DOOR. THE FAILURE OF THE HINGE COULD CAUSE THE ENGINE TO INGEST THE BROKEN PARTS.
